Half-line Schrödinger operators with no bound states

David Damanik Department of Mathematics 253-37, California Institute of Technology Rowan Killip Department of Mathematics 253-37, California Institute of Technology

TBD mathscidoc:1701.331944

Acta Mathematica, 193, (1), 31-72, 2003.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{david2003half-line,
  title={Half-line Schrödinger operators with no bound states},
  author={David Damanik, and Rowan Killip},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345013936653},
  booktitle={Acta Mathematica},
  volume={193},
  number={1},
  pages={31-72},
  year={2003},
}
David Damanik, and Rowan Killip. Half-line Schrödinger operators with no bound states. 2003. Vol. 193. In Acta Mathematica. pp.31-72. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345013936653.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved